# SDR AALA2019061879006

- Difficulty date: June 15, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug MD 83
- Aircraft serial: 53566
- Aircraft time: 59,520 hours, 30,039 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Tolerance
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REJECTED TAKE OFF AT 70 KTS DUE TO MID CARGO DOOR LIGHT ILLUMINATED ON TAKEOFF ROLL. MAINTENANCE ADJUSTED MID CARGO SWITCH GAP IAW AMM 52-70-02. NO FAULTS NOTED.
